# SDR DALA1232776306

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK AT THE NR 5 RIGHT MED CUTOUT, UPPER AFT CORNER, BS 2285.  ER/A 502022-14 SECTION I WAS ACCOMPLISHED.
